I am only 18 and started kariva birth control in February. I have not had any problems with it and lost my virginity to my boyfriend after I had completed one pack. we have had sex 3 times this month, I take all of my pills on time with only a window of one hour late or early and he pulls out every time. Last month I had UTI like symptoms which ended up just going away and I got my period right after. this month I had sex with my boyfriend 3 times all the same, and I noticed within the last week I started to have to pee a lot. That was the only problem besides light cramping like last month with the UTI. Then over the weekend I got an awful headache and have felt very little nausea. I am supposed to get my period today on the third day of my sugar pills and I have not gotten it yet, and I have usually gotten it by now. Am I pregnant? I am very young and do not want a child. please help, is there anything else this could be?
No responses have yet been posted. Add your response to this question.
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 1 answer
Posted 22 Jan 2013 • 1 answer
Posted 8 Aug 2014 • 3 answers
Posted 12 May 2015 • 1 answer
Posted 15 Jun 2016 • 0 answers